# SDR SWAA2020042031229

- Difficulty date: March 12, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON STRINGER CLIP AT BS 500A+8; RBL 6.5; WL 150 / REPLACED STRINGER CAP AT B/S 500A+8 RBL 6.5 WL 150 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 8 AND DWG 143A3230 REV:A 59900U 31MAR20
